Last year, after many months of problems with my hips, I had a left hip replacement, within 6 weeks the doc said I had gout in my left foot (never had it before) I had no swelling, redness, hotness, it just hurt so the doc gave me naproxen which helped a little, then back to doc (saw another gp) who put me on allurpurinol, within 3 days I was so ill I stopped taking it and started with the shoulders and neck ache, which I put down to sleeping funny, it didnt go away so I bought new pillows, that didnt help either. I got to a stage where I couldnt stand up from the sofa without help. Went away on holiday and at one point couldnt get out of the car I was in so much pain, I couldnt sleep, I couldnt walk,lift anything and dressing myself was painful. Got to see a Rheumatologist in September 2013 and he gave me steroid injection and put me on predisolene 15mg for 1 week and then 10mg for 4 weeks then reducing by 1 mg per month after that, which I have been doing. I was doing ok and had my right hip replacement in January this year, since then my ankles have been really stiff making walking difficult, I had a pain down the left side of my left foot when I walk, my shoulders (mainly my left) hurts along with my neck and now the right shoulder is starting to hurt, it doesnt feel the same as it did when I was diagnosed with the PMR and I have no muscle weakness/pain, my joints in my fingers hurt too. Seen the doc today and she just gave me water tablets for the swelling and amitriptylene to try and help me sleep. I have tried all the usual painkillers and nothing works, I am at my wits end and was hoping to go back to work next week but with no working ankles and hands its nigh on impossible. I need to be active to get my hips back upto strength but cant because of my other problems.. I dont know if all these things that have reared their heads since my hip op are related to PMR or not ?? HELP!!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.